# SDR RAAA98E4017

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 800808
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLIGHT CREW REPORTED RIGHT MAIN LANDING GEAR INTRANSIT LIGHT DID NOT EXTINGUISH WITH LANDING GEAR CONTROL HANDLE IN UP POSITION.  WHEN NEUTRAL SELECTED RIGHT MAIN LANDING GEAR FELL FROM WELL TO DOWN AND LOCKED POSITION.  REROUTED TO ANC AND ACCOMPLISHED UNSCHEDULED LANDING WITHOUT INCIDENT.  FOUND RIGHT MAIN LANDING GEAR SHOCK STRUT CYLINDER LT AFT TRUNNION ARM ATTACH LUG BROKEN.  CHANGED RIGHT MAIN LANDING GEAR ASSY PER AF 32-2-0.  ADJUSTED LDG DOORS PER L188 MM 32-0.
